Some modified types of arrow domination

Document Type : Research Paper

Authors

Department of Mathematics, College of Education for Pure Sciences, University of Thi-Qar, Thi-Qar, Iraq

Abstract

The aim of this paper is to introduce some new modified types of arrow domination by adding some conditions on the arrow dominating set or on its complement set. Co-independent arrow domination, restrained arrow domination, connected arrow domination, and complementary tree arrow domination are the main types of domination introduced here. More properties and bounds are discussed and applied to some graphs.

Keywords

[1] M. A. Abdlhusein, New Approach in Graph Domination, Ph.D Thesis, University of Baghdad, Iraq, 2020.
[2] M. A. Abdlhusein, Doubly connected bi-domination in graphs, Discrete Math. Algor. Appl. 13 (2) (2021) 2150009.
[3] M.A. Abdlhusein, Stability of inverse pitchfork domination, Int. J. Nonlinear Anal. Appl. 12(1) (2021) 1009–1016.
[4] M.A. Abdlhusein, Applying the (1,2)-pitchfork domination and its inverse on some special graphs, Bol. Soc.Paran. Mat. accepted to appear, (2021).
[5] M.A. Abdlhusein and M.N. Al-Harere, Total pitchfork domination and its inverse in graphs, Discrete Math. Algor. Appl. 13(4) (2021) 2150038.
[6] M. A. Abdlhusein and M. N. Al-Harere, New parameter of inverse domination in graphs, Indian J. Pure Appl. Math. 52(1) (2021) 281–288.
[7] M. A. Abdlhusein and M. N. Al-Harere, Doubly connected pitchfork domination and its inverse in graphs, TWMS J. App. Eng. Math. accepted to appear, (2021).
[8] M.A. Abdlhusein and M.N. Al-Harere, Pitchfork domination and it’s inverse for corona and join operations in graphs, Proc. Int. Math. Sci. 1(2) (2019) 51–55.
[9] M. A. Abdlhusein and M.N. Al-Harere, Pitchfork domination and its inverse for complement graphs, Proc. Instit. Appl. Math. 9(1) (2020) 13–17.
[10] M.A. Abdlhusein and M.N. Al-Harere, Some modified types of pitchfork domination and its inverse, Bol. Soc. Paran. Mat. accepted to appear, (2021).
[11] Z. H. Abdulhasan and M. A. Abdlhusein, Triple effect domination in graphs, AIP Conf. Proc. accepted to appear, (2021).
[12] Z.H. Abdulhasan and M.A. Abdlhusein, An inverse triple effect domination in graphs, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 913–919.
[13] K.Sh. Al’Dzhabr, A.A. Omran and M.N. Al-Harere, DG-domination topology in digraph, J. Prime Res. Math. 17(2) (2021), 93-100
[14] M. N. Al-Harere and M. A. Abdlhusein, Pitchfork domination in graphs, Discrete Math. Algor. Appl. 12(2) (2020) 2050025.
[15] L. K. Alzaki, M. A. Abdlhusein and A. K. Yousif, Stability of (1,2)-total pitchfork domination, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 265–274.
[16] F. Harary , Graph Theory, Addison-Wesley, Reading, MA, 1969.
[17] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs, Marcel Dekker, Inc., New York, 1998.
[18] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Domination in Graphs — Advanced Topics, Marcel Dekker Inc., 1998.
[19] T.W. Haynes, M. A. Henning and P. Zhang, A survey of stratified domination in graphs, Discrete Math. 309 (2009) 5806–5819[20] A.A. Jabor and A.A. Omran, Topological domination in graph theory, AIP Conf. Proc. 2334 (2021) 020010 .
[21] S.S. Kahat and M.N. Al-Harere, Inverse equality co-neighborhood domination of graphs, J. Phys. Conf. Ser. 1879 (2021) 032036.
[22] S.S. Kahat, A.A. Omran and M.N. Al-Harere, Fuzzy equality co-neighborhood domination of graphs, Int. J. Nonlinear Anal. Appl. 12(2) (2021) 537–545.
[23] A. Khodkar, B. Samadi and H. R. Golmohammadi, (k,k,´k´´)-Domination in graphs, J. Combin. Math. Combin. Comput. 98 (2016) 343–349.
[24] C. Natarajan, S. K. Ayyaswamy and G. Sathiamoorthy, A note on hop domination number of some special families of graphs, Int. J. Pure Appl. Math. 119(12) (2018) 14165–14171.
[25] A.A. Omran and T.A. Ibrahim, Fuzzy co-even domination of strong fuzzy graphs, Int. J. Nonlinear Anal. Appl. 12(1) (2021) 727–734.
[26] O. Ore, Theory of Graphs, American Mathematical Society, Providence, RI, 1962.
[27] M.S. Rahman, Basic Graph Theory, Springer, India, 2017.
[28] S.J. Radhi, M.A. Abdlhusein and A.E. Hashoosh, The arrow domination in graphs, Int. J. Nonlinear Anal. Appl. 12(1) (2021) 473–480.
[29] M. M. Shalaan and A.A. Omran, Co-even domination number in some graphs, IOP Conf. Ser. Mater. Sci. Eng. 928 (2020) 042015.
[30] S.H. Talib, A.A. Omran and Y. Rajihy, Inverse frame domination in graphs, IOP Conf. Ser. Mater. Sci. Eng. 928 (2020) 042024.
[31] H.J. Yousif and A.A. Omran, The split anti fuzzy domination in anti fuzzy graphs, J. Phys. Conf. Ser. (2020) 1591012054.
 
Volume 13, Issue 1
March 2022
Pages 1451-1461
  • Receive Date: 01 September 2021
  • Revise Date: 01 October 2021
  • Accept Date: 16 October 2021